Translator Disclaimer
September 2014 Stationarity and ergodicity for an affine two-factor model
Mátyás Barczy, Leif Döring, Zenghu Li, Gyula Pap
Author Affiliations +
Adv. in Appl. Probab. 46(3): 878-898 (September 2014). DOI: 10.1239/aap/1409319564

Abstract

We study the existence of a unique stationary distribution and ergodicity for a two-dimensional affine process. Its first coordinate process is supposed to be a so-called α-root process with α ∈ (1, 2]. We prove the existence of a unique stationary distribution for the affine process in the α ∈ (1, 2] case; furthermore, we show ergodicity in the α = 2 case.

Citation

Download Citation

Mátyás Barczy. Leif Döring. Zenghu Li. Gyula Pap. "Stationarity and ergodicity for an affine two-factor model." Adv. in Appl. Probab. 46 (3) 878 - 898, September 2014. https://doi.org/10.1239/aap/1409319564

Information

Published: September 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1305.60067
MathSciNet: MR3254346
Digital Object Identifier: 10.1239/aap/1409319564

Subjects:
Primary: 60J25
Secondary: 37A25

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 3 • September 2014
Back to Top